# SDR DALA2020012840648

- Difficulty date: January 24, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 73,360 hours, 28,179 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Fod
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD ENTRY DOOR WILL NOT DISARM. DISARM LEVER NOT FULLY TO LEFT.   CLEANED DEBRI FROM TRACK AREA.
